| Model Number |
MMT-722NAB |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Reaction, Injection Site (2442)
| Date of Event |
07/15/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that they experienced hyperglycemia.The insulin pump got no delivery alarm during prime.The customer¿s blood glucose level was 485 mg/dl.Troubleshooting was performed.The insulin pump will be returned for analysis.